# SDR IPXA2015121596747

- Difficulty date: December 15, 2015
- Submitted: December 16, 2015
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- Aircraft time: 95,002 hours, 16,838 cycles
- System (JASC): 2565 · Escape Slide
- Part: Life Raft
- Condition: Loose
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RAFT PACK AT THE L1 DOOR LOOSE.  REPOSITIONED RAFT PACK COVER IAW AMM 25-61-01.
